# SDR 09092005B

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 26,238 hours, 25,919 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT TORQUE GAUGE INDICATED AN ADDITIONAL 7 PERCENT ON T/O WITH APR ENGAGED.  MEL'ED SYSTEM.
